MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. SPIDER CERVICAL PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

X-SPINE SYSTEMS, INC. SPIDER CERVICAL PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number N60000160
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that the tip of the screwdriver broke off inside the screw head.The driver broke when the screw was being tightened down, after it passed the locking arm.There are no known patient complications.A visual inspection was performed by the company confirming that the distal tip of the driver was broken as reported by the complainant.The broken tip of the driver was not returned of complaint assessment.The company made an inquiry to the complainant regarding the remaining piece.The complainant responded stating that the tip of the screwdriver "cold-fused" to the screw head and would not come off.The screwdriver showed signs of repeated use.A dhr review was performed and no manufacturing anomalies were identified and the device met the required specifications.The damage to the screwdriver may have been caused by over-tightening the screw in combination with fatigue of the device.
 
Event or Problem Description
The complainant reported that the tip of the screwdriver broke off inside the screwhead.The driver broke when the screw was being tightened down, after it passed the locking arm.There are no known patient complications.

Brand Name
SPIDER CERVICAL PLATING SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7381952
Report Number3005031160-2018-00005
Device Sequence Number13484794
Product Code HXX
UDI-Device IdentifierM697N600001601
UDI-PublicM697N600001601
Combination Product (Y/N)N
PMA/510(K) Number
K170224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN60000160
Device Lot NumberI6081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1